The Annals of Mathematical Statistics

Remarks on a Multivariate Transformation

Murray Rosenblatt

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 23, Number 3 (1952), 470-472.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729394

Digital Object Identifier
doi:10.1214/aoms/1177729394

Mathematical Reviews number (MathSciNet)
MR49525

Zentralblatt MATH identifier
0047.13104

JSTOR
links.jstor.org

Citation

Rosenblatt, Murray. Remarks on a Multivariate Transformation. Ann. Math. Statist. 23 (1952), no. 3, 470--472. doi:10.1214/aoms/1177729394. http://projecteuclid.org/euclid.aoms/1177729394.


Export citation